# SDR UIEA2024060800508

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: Bs 290-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING P/N: 65B07953U5 FOUND 1EA FASTENER HOLE MISALIGNMENT AND 1EA FASTENER HOLE S.E.M.( 1EA FASTENER HOLE INSTALL FREEZE PLUG AND FITTING INSTALLED AS PER RI-53-00-16880 REV.A. NO FURTHER DEFECTS NOTED. )
